Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Stretchmarks on thighs, breasts and bum after using lotion to improve complexion. How can I get rid of them?

Helo..I m a lady,26yrs old and ebony in complexion .I wasn t too comfy with My complexion cuz I thought I was too dark,so I changed my body lotion and got A new one dat wld make me look brighter and a bit lighter.but it gave me some hideous Stretchmarks on my thighs and a little on my boobs and bum.I ve stoppd using the Lotion.pls what do I do abt my stretchmarks.pls help?
Asked On : Mon, 10 Sep 2012
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
Jul 2012
Hi there. At the outset, one will have to view these stretch marks. An off the shelf remedy that you can start while waiting for your doc's appt would have to be Palmer's cocoa butter local appln. However, if definitive cure is desired or at least improvement, depending on the stretch marks, fractional lasers are a good bet. Personally i would couple that treatment along with carboxytherapy that is the local injection of carbondioxide gas..painless & effective & of course a topical cream depending on which country you hail from. Please do fix an appointment with your local dermatosurgeon or cosmetic specialist as very few will actually have a laser that helps & even fewer the carboxytherapy gun. Cheers & wish you a great skin!
Dr Praveen Rodrigues MD
Dermatologist, Cosmetologist, Venereologist
Vikram Hospital, Bangalore, India
Answered: Mon, 10 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor